# SDR SWAA2013120523051

- Difficulty date: November 18, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 56,184 hours, 44,729 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB LOWER CHORD AT WBL 135.5 CRACKED ON AFT END BETWEEN STRINGER 2 & STRINGER 3.  REPAIRED CHORD IAW EA.
